Alert archive / Georgia / Tornado Warnings in 2007

Tornado Warning 8, NWS Charleston, SC

April 15, 2007Jenkins County, Georgia

NWS Charleston, SC issued this tornado warning at Apr 15, 2007, 2:54 AM EDT for Jenkins County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2007, 2:54 AM EDT (06:54 UTC)
Expired
Apr 15, 2007, 3:45 AM EDT
In force
51 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Jenkins County, GA

The radar

The Charleston,SC radar (KCLX), 92 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 3:15 AM EDTTSTM WND DMG6 N Millen, GALARGE LIMBS REPORTED DOWN AT THE MAGNOLIA SPRINGS STATE PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 11:45 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 6.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2007-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2007-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
329 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KCHS 150654
TORCHS
GAC165-150745-
/O.NEW.KCHS.TO.W.0008.070415T0654Z-070415T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
254 AM EDT SUN APR 15 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* TORNADO WARNING FOR...
  JENKINS COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 345 AM EDT

* AT 254 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HERNDON...
  OR ABOUT 12 MILES WEST OF MILLEN...MOVING NORTHEAST AT 40 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  HERNDON...BUTTS...
  EMMALANE...
  MILLEN...SCARBORO...
  PERKINS...

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR IT COMING...IT MAY BE TOO LATE. TAKE COVER NOW

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3291 8208 3279 8216 3266 8208 3271 8186
      3291 8177

$$
2 follow-up statements
000 
WWUS52 KCHS 150714
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
313 AM EDT SUN APR 15 2007

GAC165-150745-
/O.CON.KCHS.TO.W.0008.000000T0000Z-070415T0745Z/
JENKINS GA-
313 AM EDT SUN APR 15 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM EDT FOR JENKINS
COUNTY...

AT 313 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LAWTON...OR ABOUT 
7 MILES NORTH OF MILLEN...MOVING NORTHEAST AT 40 MPH. ANOTHER 
POSSIBLE TORNADO WAS DEVELOPING 2 MILES TO THE SOUTHEAST OF BUTTS.

THESE STORMS WILL EFFECT LOCATIONS NEAR LAWTON AND FOUR POINTS 
THROUGH 330 AM.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3288 8199 3277 8206 3266 8204 3271 8186
      3291 8177

$$
000 
WWUS52 KCHS 150741
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
340 AM EDT SUN APR 15 2007

GAC165-150750-
/O.EXP.KCHS.TO.W.0008.000000T0000Z-070415T0745Z/
JENKINS GA-
340 AM EDT SUN APR 15 2007

...THE TORNADO WARNING FOR JENKINS COUNTY WILL EXPIRE AT 345 AM
EDT...

AT 340 AM EDT...RADAR INDICATED THAT TORNADIC THUNDERSTORM THAT 
PROMPTED THE WARNING WEAKENED...AND WAS NO LONGER CAPABLE OF 
PRODUCING TORNADOES OR OTHER SEVERE WEATHER. THE TORNADO WARNING HAS 
THEREFORE BEEN ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3288 8199 3277 8206 3266 8204 3271 8186
      3291 8177

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Apr 14, 10:47 PM EDT, 4 hours 7 minutes earlier.

Area forecast discussion, Apr 14, 10:47 PM EDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1047 PM EDT SAT APR 14 2007

...SEVERE WEATHER OUTBREAK POSSIBLE OVERNIGHT INTO SUNDAY MORNING...

.SHORT TERM /OVERNIGHT INTO SUNDAY/...
A SURFACE ANALYSIS THIS EVENING DEPICTS LOW PRESSURE ALONG THE
WESTERN SLOPES OF THE SOUTHERN APPALACHIANS...WITH A COLD FRONT
EXTENDING SOUTH-SOUTHWEST TO NEAR THE WESTERN FLORIDA
PANHANDLE...THEN CONTINUING INTO THE GULF OF MEXICO. A WARM FRONT
ASSOCIATED WITH THE MAIN LOW PRESSURE SYSTEM APPEARS TO HAVE LIFTED
NORTH OF THE AREA...AS DEWPOINTS HAVE RISEN INTO THE MID 60S ACROSS
THE AREA. THERE SEEMS TO BE ANOTHER WARM FRONT...EXTENDING FROM A
SECONDARY LOW PRESSURE SYSTEM OVER NORTHERN ALABAMA...JUST BEGINNING
TO LIFT NORTH ACROSS THE FAR SOUTHERN PORTIONS OF THE FORECAST AREA.
SOUTH OF THIS BOUNDARY...ACROSS FAR SOUTHERN GEORGIA AND NORTHERN
FLORIDA...WINDS HAVE BACKED SOUTHERLY AND DEWPOINTS HAVE RISEN INTO
THE UPPER 60S TO NEAR 70.

AS THE LOW PRESSURE SYSTEM OVER NORTHERN ALABAMA LIFTS NORTHEAST
ACROSS NORTHERN GEORGIA AND THE WESTERN CAROLINAS AND
STRENGTHENS...THE WARM FRONT WILL CONTINUE TO LIFT NORTH ACROSS THE
AREA...ALLOWING FOR AN INCREASE IN LOW LEVEL MOISTURE WHICH WILL
HELP TO DESTABILIZE THE ATMOSPHERE SOME. IN ADDITION...THE LOW LEVEL
JET WILL STRENGTHEN SIGNIFICANTLY ACROSS THE COASTAL CAROLINAS AND
COASTAL GEORGIA IN ADVANCE OF THE LOW. THIS WILL DRAMATICALLY
INCREASE THE VERTICAL WIND SHEAR...AS WINDS INCREASE TO AROUND 50 KT
AT 2000 FT.

A FEW STORMS COULD DEVELOP AHEAD OF THE MAIN LINE OF CONVECTION LATE
THIS EVENING AND IN THE EARLY OVERNIGHT HOURS AS MOISTURE INCREASES
AND SOME DESTABILIZATION OCCURS. THEN...THE BULK OF THE CONVECTION
AHEAD OF THE APPROACHING COLD FRONT SHOULD MOVE THROUGH DURING THE
LATE OVERNIGHT AND EARLY-MID MORNING HOURS. THE STORM PREDICTION
CENTER HAS BROUGHT THE MODERATE RISK OF SEVERE WEATHER NEARLY ALL
THE WAY TO THE COAST IN THE LATEST DAY 1 OUTLOOK. THE PRIMARY
THREATS WITH THIS POTENTIAL SEVERE WEATHER OUTBREAK STILL APPEAR TO
BE DAMAGING WINDS AND ISOLATED TORNADOES...SOME OF WHICH COULD BE
STRONG.

AN UPDATE WILL BE ISSUED TO THE FORECAST...MAINLY TO BETTER TIME THE
PRECIPITATION. IN ADDITION...HAVE REMOVED MENTION OF DENSE FOG ALONG
THE COAST AS SEA FOG APPEARS LESS LIKELY GIVEN THE STRONG WINDS
OCCURRING OFFSHORE. NO CHANGES PLANNED TO THE WIND ADVISORY ISSUED
EARLIER TODAY FOR SUNDAY.

&&

.MARINE...
SOUTHEAST FLOW OVER THE COASTAL WATERS IS GRADUALLY INCREASING THIS
EVENING. SMALL CRAFT ADVISORY WINDS ARE ALREADY BEING REPORTED AT
BUOY 4 AND BUOY 8...WITH NEARSHORE OBSERVATIONS AROUND 15 KNOTS
STILL BELOW CRITERIA AT THIS POINT. EXPECT CONDITIONS TO CONTINUE TO
DETERIORATE OVER THE NEXT FEW HOURS AS THE PRESSURE GRADIENT
TIGHTENS AHEAD OF AN APPROACHING STRONG COLD FRONT. 00Z CHS SOUNDING
SHOWS 30 KT SOUTHERLY WINDS AT 925MB...AND BOTH NAM AND GFS AGREE ON
BRINGING 55 TO 60 KT WINDS AT 925MB OVER THE MARINE ZONES BY 12Z
SUNDAY MORNING. DESPITE REDUCED MIXING POTENTIAL UNDER THE WARM
ADVECTION REGIME...EXPECT AT LEAST 50 TO 60 PERCENT OF THESE LOW
LEVEL WINDS TO BE REALIZED AT THE SURFACE. CURRENT GALE WARNING MAY
BE A LITTLE EARLY FOR THE NEARSHORE WATERS...HOWEVER CONFIDENCE
REMAINS HIGH THAT WINDS WILL CONTINUE TO INCREASE AS THE LOW LEVEL
JET STRENGTHENS AND THE COLD FRONT APPROACHES.

DISAGREEMENT BETWEEN THE NAM AND GFS ON TIMING OF FROPA
PERSISTS...WITH THE FASTER GFS VEERING THE FLOW OFFSHORE BY 12Z
SUNDAY MORNING AND THE SLOWER NAM KEEPING SOUTHERLIES THROUGH 15Z.
CURRENT GRIDS ARE A GOOD BLEND BETWEEN THE MORE AGGRESSIVE WINDS
IN THE GFS AND THE LIGHTER AND SLOWER WINDS OF THE NAM.

MAIN CHANGE TO THE COASTAL WATERS FORECAST WAS TO DOWNPLAY THE SEA
FOG CHANCES FOR TONIGHT INTO SUNDAY MORNING. DEWPOINTS IN THE UPPER
60S OFFSHORE ARE AT IDEAL LEVELS FOR FOG FORMATION...YET STRONG
WINDS EXPECTED OVER THE WATERS SHOULD SUPPRESS THIS DEVELOPMENT.
OTHERWISE WINDS...SEAS AND WARNINGS LOOK ON TRACK IN THE ONGOING
FORECAST WITH ONLY SOME MINOR TWEAKS NECESSARY. GALE FORCE WINDS
REMAIN POSSIBLE THROUGH SUNDAY AS THE STRONG STORM SYSTEM DEEPENING
OFF THE NEW ENGLAND COAST MAINTAINS A TIGHT PRESSURE GRADIENT OVER
THE MARINE ZONES.

&&

.LAKE WINDS...
LATEST PINEVILLE REPORT INDICATED WINDS 15 TO 20 KNOTS. CONDITIONS
OVER LAKE MOULTRIE WILL CONTINUE TO WORSEN OVER THE NEXT FEW HOURS
AS A STRONG COLD FRONT APPROACHES THE REGION FROM THE WEST. WILL
MAINTAIN THE ONGOING LAKE WIND ADVISORY FOR TONIGHT THROUGH SUNDAY.

&&

.COASTAL HAZARDS...
WILL MAINTAIN HIGH SURF ADVISORY FOR THE COASTLINE OF SOUTHEAST SC
AND GA BEGINNING AT 2 AM. GRADUALLY INCREASING WINDS TONIGHT
WILL ALLOW SEAS TO BUILD TO 6 TO 9 FT OVERNIGHT IN THE NEARSHORE
WATERS. A MODERATE RISK FOR RIP CURRENTS ALSO CONTINUES FOR THE SC
AND GA BEACHES SUNDAY AS A RESULT OF THE STRONG WINDS...A SLIGHT
ONSHORE SWELL AND AN APPROACHING NEW MOON. FOR THE SOUTHEAST SOUTH
CAROLINA BEACHES...HIGH TIDE SUNDAY MORNING AT 646 AM WILL COMBINE
WITH THE STRONG WINDS AND BUILDING SEAS TO PRODUCE A RISK OF SHALLOW
COASTAL FLOODING AND BEACH EROSION.

&&

.AVIATION /03Z-00Z/...
CONDITIONS WILL BEGIN TO DETERIORATE AFTER MIDNIGHT. MAIN CONCERN IS
THE TIMING OF THE SHOWERS/THUNDERSTORMS AS THE SYSTEM LOOKS A LITTLE
SLOWER MOVING INTO THE AREA. SURFACE WINDS WILL BE GUSTY THROUGH THE
TAF PERIOD BUT WITH A LOW LEVEL JET ALOFT THIS WILL CAUSE A BIT OF
SPEED SHEAR AROUND 2 KFT AT BOTH TERMINALS...THUS HAVE ADDED IN FOR
OVERNIGHT LASTING THROUGH 17Z. EXPECT MOSTLY MVFR CONDITIONS
ALTHOUGH WORSE CONDITIONS ARE POSSIBLE ESPECIALLY IN A SHOWER OR
THUNDERSTORM.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...WIND ADVISORY SUNDAY AFTERNOON AND EVENING...
      GAZ087-088-099>101-114>119-137>141.
     HIGH SURF ADVISORY INTO SUNDAY...GAZ117-119-139-141.
SC...WIND ADVISORY SUNDAY AFTERNOON AND EVENING...
      SCZ040-042>045-047>051.
     HIGH SURF ADVISORY 2 AM TO 10 PM EDT SUN SCZ048>051.
     LAKE WIND ADVISORY UNTIL 4 PM EDT MONDAY FOR LAKE
      MOULTRIE/SCZ045.
MARINE...GALE WARNING FOR ALL NEARSHORE WATERS INTO SUNDAY EVENING.
     GALE WARNING FOR AMZ374 THROUGH MONDAY.

&&

JAQ/79/REV
Hazardous weather outlook, Apr 15, 2:14 AM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
214 AM EDT SUN APR 15 2007

SCZ048>051-151100-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
214 AM EDT SUN APR 15 2007

...TORNADO WATCH 145 IN EFFECT UNTIL 9 AM EDT SUNDAY...
...WIND ADVISORY IN EFFECT FROM 2 PM TO 11 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...OVERNIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH
   HIGH SURF ADVISORY

.BEACH EROSION...BEACH EROSION IS EXPECTED TONIGHT. PLEASE REFER TO
THE LATEST COASTAL HAZARD MESSAGE FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH
   HIGH SURF ADVISORY
   WIND ADVISORY

.COASTAL IMPACTS...BEACH EROSION IS EXPECTED SUNDAY. ALSO...SHALLOW
COASTAL FLOODING IS EXPECTED AROUND THE TIME OF HIGH TIDE SUNDAY
MORNING. PLEASE REFER TO THE LATEST COASTAL HAZARD MESSAGE FOR
ADDITIONAL INFORMATION.

.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS AT THE
BEACHES SUNDAY. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR
ADDITIONAL INFORMATION.

.FIRE WEATHER...CRITICAL WINDS ARE EXPECTED SUNDAY...AND NEAR
CRITICAL HUMIDITY AND NEAR CRITICAL WINDS ARE EXPECTED MONDAY.
PLEASE REFER TO THE FIRE WEATHER PLANNING FORECAST FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT AND SUNDAY.

SCZ045-151100-
BERKELEY-
214 AM EDT SUN APR 15 2007

...TORNADO WATCH 145 IN EFFECT UNTIL 9 AM EDT SUNDAY...
...LAKE WIND ADVISORY IN EFFECT UNTIL 4 PM EDT SUNDAY FOR LAKE
MOULTRIE......WIND ADVISORY IN EFFECT FROM 4 PM TO 11 PM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...OVERNIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE
FOLLOWING HAZARDS.

   TORNADO WATCH
   LAKE WIND ADVISORY

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH
   LAKE WIND ADVISORY
   WIND ADVISORY

.FIRE WEATHER...CRITICAL WINDS ARE EXPECTED SUNDAY...AND NEAR
CRITICAL WINDS AND NEAR CRITICAL WINDS ARE EXPECTED MONDAY. PLEASE
REFER TO THE FIRE WEATHER PLANNING FORECAST FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT AND SUNDAY.

SCZ040-042>044-047-151100-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-
214 AM EDT SUN APR 15 2007

...TORNADO WATCH 145 IN EFFECT UNTIL 9 AM EDT SUNDAY...
...WIND ADVISORY IN EFFECT FROM 2 PM TO 11 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...OVERNIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE
FOLLOWING HAZARDS.

   TORNADO WATCH

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH
   WIND ADVISORY

.FIRE WEATHER...CRITICAL WINDS ARE EXPECTED SUNDAY...AND NEAR
CRITICAL HUMIDITY AND NEAR CRITICAL WINDS ARE EXPECTED MONDAY.
PLEASE REFER TO THE FIRE WEATHER PLANNING FORECAST FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT AND SUNDAY.

GAZ117-119-139-141-151100-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
214 AM EDT SUN APR 15 2007

...TORNADO WATCH 144 IN EFFECT UNTIL 6 AM EDT SUNDAY...
...WIND ADVISORY IN EFFECT FROM 2 PM TO 11 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...OVERNIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH
   HIGH SURF ADVISORY

.BEACH EROSION...BEACH EROSION IS EXPECTED OVERNIGHT. PLEASE REFER
TO THE LATEST COASTAL HAZARD MESSAGE FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY
   WIND ADVISORY

.SEVERE WEATHER...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
SUNDAY. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. PLEASE REFER
TO THE LATEST DAY 2 CONVECTIVE OUTLOOK FOR ADDITIONAL INFORMATION.

.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS AT THE
BEACHES SUNDAY. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR
ADDITIONAL INFORMATION.

.FIRE WEATHER...CRITICAL WINDS ARE EXPECTED SUNDAY...AND NEAR
CRITICAL HUMIDITY AND NEAR CRITICAL WINDS ARE EXPECTED MONDAY.
PLEASE REFER TO THE FIRE WEATHER PLANNING FORECAST FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT AND SUNDAY.

GAZ087-088-099>101-114>116-118-137-138-140-151100-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
214 AM EDT SUN APR 15 2007

...TORNADO WATCH 144 IN EFFECT UNTIL 6 AM EDT SUNDAY...
...WIND ADVISORY IN EFFECT FROM 2 PM TO 11 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...OVERNIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY

.SEVERE WEATHER...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
SUNDAY. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. PLEASE REFER
TO THE LATEST DAY 2 CONVECTIVE OUTLOOK FOR ADDITIONAL INFORMATION.

.FIRE WEATHER...CRITICAL WINDS ARE EXPECTED SUNDAY...AND NEAR
CRITICAL HUMIDITY AND NEAR CRITICAL WINDS ARE EXPECTED MONDAY.
PLEASE REFER TO THE FIRE WEATHER PLANNING FORECAST FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT AND SUNDAY.

AMZ330-350-352-354-151100-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
214 AM EDT SUN APR 15 2007

...GALE WARNING IN EFFECT UNTIL 11 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...OVERNIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE
FOLLOWING HAZARDS.

   GALE WARNING

.SEVERE WEATHER...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS
OVERNIGHT...MAINLY LATE. STRONG AND GUSTY WINDS AND ISOLATED
WATERSPOUTS ARE POSSIBLE. PLEASE REFER TO THE LATEST DAY 1
CONVECTIVE OUTLOOK FOR ADDITIONAL INFORMATION.

.DENSE FOG...PATCHY DENSE FOG WILL BE POSSIBLE OVER THE COASTAL
WATERS...MAINLY NEAR SHORE. PLEASE REFER TO THE LATEST MARINE
WEATHER STATEMENT FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.SEVERE WEATHER...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
SUNDAY. STRONG AND GUSTY WINDS ARE POSSIBLE. PLEASE REFER TO THE
LATEST DAY 2 CONVECTIVE OUTLOOK FOR ADDITIONAL INFORMATION.

.DENSE FOG...PATCHY DENSE FOG WILL BE POSSIBLE OVER THE COASTAL
WATERS UNTIL EARLY SUNDAY AFTERNOON...MAINLY NEAR SHORE. PLEASE
REFER TO THE LATEST MARINE WEATHER STATEMENT FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT AND SUNDAY.

AMZ374-151100-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
214 AM EDT SUN APR 15 2007

...TORNADO WATCH 145 IN EFFECT UNTIL 9 AM EDT SUNDAY FOR SOUTH
CAROLINA COASTAL WATERS...
...GALE WARNING IN EFFECT UNTIL 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...OVERNIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH FOR SOUTH CAROLINA COASTAL WATERS
   GALE WARNING

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH FOR SOUTH CAROLINA COASTAL WATERS
   GALE WARNING

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT AND SUNDAY.

JAQ

In the hours before

Special weather statement, Apr 15, 1:18 AM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
118 AM EDT SUN APR 15 2007

SCZ044-045-150600-
BERKELEY-DORCHESTER-
118 AM EDT SUN APR 15 2007

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY AND DORCHESTER
COUNTY THROUGH 200 AM EDT...

AT 118 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50
MPH. THIS STORM WAS LOCATED NEAR NEW HOPE...OR ABOUT 8 MILES
NORTHWEST OF SUMMERVILLE...MOVING NORTHEAST AT 45 MPH.

AREAS IN AND AROUND BONNEAU...BONNEAU BEACH...CROSS...EADYTOWN...
PINOPOLIS AND SAINT STEPHEN WILL BE IMPACTED THROUGH 200 AM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:47 AM EDTTornado WarningCHSCandler43 min
Apr 15, 3:09 AM EDTSevere Thunderstorm WarningCHSBulloch23 min
Apr 15, 3:20 AM EDTSevere Thunderstorm WarningCHSScreven55 min
Apr 15, 9:24 AM EDTSpecial Marine WarningCHS96 min
Apr 15, 11:18 AM EDTSpecial Marine WarningCHS87 min
Apr 15, 4:02 PM EDTFire Weather WatchCHSBulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more13 hr

Nearby

Tornado Warnings in Georgia, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.